Pacific Journal of Mathematics

Applications of subordination chains to starlike mappings in ${\bf C}^n$.

Martin Chuaqui

Article information

Source
Pacific J. Math., Volume 168, Number 1 (1995), 33-48.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102620677

Mathematical Reviews number (MathSciNet)
MR1331993

Zentralblatt MATH identifier
0822.32001

Subjects
Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions
Secondary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 30C65: Quasiconformal mappings in $R^n$ , other generalizations 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}

Citation

Chuaqui, Martin. Applications of subordination chains to starlike mappings in ${\bf C}^n$. Pacific J. Math. 168 (1995), no. 1, 33--48. https://projecteuclid.org/euclid.pjm/1102620677


Export citation

References

  • [A] V. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York, 1987.
  • [FG 1] R. Barnard, C. FitzGerald and S. Gong, The growth and 1/4-theorems for starlike mappings in C1, Pacific J. Math., 150 (1991), 13-22.
  • [FG 2] R. Barnard, A distortion theorem for biholomorphic mappings in C2, to ap- pear in Trans. Amer. Math. Soc.
  • [B] J. Becker, Lwnersche Differentialgleichungen and quasikonform fortset- zbare Funktionen, J. Reine Angew. Math., 255 (1972), 23-43.
  • [D] P. Duren, Unialent Functions, Springer-Verlag, New York, 1983.
  • [DR] P. Duren and W. Rudin, Distortion in several variables, Complex Vari- ables Theory Appl., 5 (1986), 323-326.
  • [G 1] I. Graham, Distortion theorems for holomorphic maps between convex
  • [G 2] I. Graham, Sharp constantsfor the Koebetheorem and for estimates of in- trinsic metrics on convex domains, Proc. Symp. Pure Math. 52, Several Complex variables and Complex Geometry, part 2, pp. 233-238, Amer. Math. Soc, Providence, 1991.
  • [H] P. Hartman, OrdinaryDifferentialEquations, Birkhauser, Boston, 1982.
  • [LV] O. Lehto and K. Virtanen, Quasiconformal Mappingsin the Plane,Sprin- ger-Verlag, Berlin, 1973.
  • [L] K. Lowner, Untersuchungeniber schlichte konforme Abbildungendes Einheitskreises, Math. Ann., 89 (1923), 103-121.
  • [Pf 1] J. Pfaltzgraff, Subordination chains and unialence of holomorphic map- pings in Cn, Math. Ann., 210 (1974), 55-68.
  • [Pf 2] J. Pfaltzgraff, Subordination chains and quasiconformal extension of holomor- phic maps in C\ Ann. Acad. Scie. Fenn. Ser. A I Math., 1 (1975), 13-25.
  • [Pf-S] J. Pfaltzgraff and T. Suffridge, Close-to-starlike holomorphicfunctions of severalvariables, Pacific J. Math., 57 (1975), 271-279.
  • [P] C. Pommerenke, Uber die Subordination analytischer Funktionen, J. Reine Angew. Math., 218 (1965), 159-173.
  • [R] M. Robertson, Applications of the subordinationprinciple to univalent functions, Pacific J. Math., 11 (1961), 315-324.
  • [S 1] T. Suffridge, Theprinciple of subordination applied to functions of several complexvariables, Pacific J. Math., 33 (1970), 241-248.
  • [S 2] T. Suffridge, Starlike and convex maps in Banach spaces,Pacific J. Math., 48 (1973), 575-589.
  • [V] J. Vaisala, Lectures on n-Dimensional QuasiconformalMappings,Lec- ture Notes in Math. 229, Springer-Verlag, New York, 1971.